Boix, A., Hernandez, D., Kadyrsizova, Z. et al. (7 more authors) (2019) The TestIdeals package for Macaulay2. Journal of Software for Algebra and Geometry, 9 (2). pp. 89-110. ISSN 1948-7916
Abstract
We describe a Macaulay2 package for computations in prime characteristic commutative algebra. This includes those for Frobenius powers and roots, p−e-linear and pe-linear maps, singularities defined in terms of these maps, different types of test ideals and modules, and ideals compatible with a given p−e-linear map.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019 Mathematical Sciences Publishers. |
Keywords: | Macaulay2; Test ideals; F-regular; F-rational; F-pure; F-injective; Frobenius root; compatibly split ideals |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 18 Jun 2019 12:17 |
Last Modified: | 04 Dec 2019 15:45 |
Status: | Published |
Publisher: | Mathematical Sciences Publishers |
Refereed: | Yes |
Identification Number: | 10.2140/jsag.2019.9.89 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:146936 |